# SDR FDEA2018082942181

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WSP0782501
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE FLOOR PANEL,  LT BS 475,  LBL 77.5 - 87.5 FLOORBEAM AT LBL 68 WAS FOUND DAMAGED.   REPAIRED IAW EA 1- 5321-T0341774, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
